# SDR SWAA2022021461737

- Difficulty date: January 15, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,272 hours, 36,043 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 157.10 LOWER CHORD COMMON TO FRONT SPAR LT HORIZONTAL STAB ; 2021-585238 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022236 ; DUE DATE: 02-JUN-22; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22.; [03] REPAIRED INSPAR RIB STAB STA 157.10 LOWER CHORD COMMON TO FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 THIS REPAIR IS CATEGORY A AND SEE SIGNOFF BELOW; [04] REPAIRED INSPAR RIB STAB STA 157.10 LOWER CHORD COMMON TO FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 THIS REPAIR IS CATEGORY A AND SEE SIGNOFF BELOW RII CERTIFIED
